# SDR DALA2023041603007

- Difficulty date: April 13, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 66,250 hours, 30,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4030192) DURING INSPECTION FOUND ROW 16 SEATS FED ISLE ILLUMINATION EMERGENCY LIGHT INOP. FOUND CONNECTOR UNDER SEAT DISCONNECTED . RECONNECTED AND PERFORMED OPERATIONAL TEST PER B737 AMM 33-51. CHECKS SATISFACTORY.
